Record number :
1455545
Title of article :
A quadratic programming problem arising from the p-version for obstacle problems
Author/Authors :
Maischak، نويسنده , , Matthias and Krebs، نويسنده , , Andreas and Stephan، نويسنده , , Ernst P.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
8
From page :
923
To page :
930
Abstract :
We present a quadratic programming problem arising from the p-version for a finite element method with an obstacle condition prescribed in Gauss-Lobatto points. We show convergence of the approximate solution to the exact solution in the energy norm. We show an a-priori error estimate and derive an a-posteriori error estimate based on bubble functions which is used in an adaptive p-version. Numerical examples show the superiority of the p-version compared with the h-version.
Keywords :
Finite dimensional approximation , quadratic programming , p-version , obstacle problem
Journal title :
Electronic Notes in Discrete Mathematics
Link To Document :